# SDR 2003F00240

- Difficulty date: February 5, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Inoperative
- Location: Nr 2 Eng Oil
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 2565 - BIL - FOUND NR 2 ENGINE OIL TEMP WAS HIGH DURING CLIMB-OUT.  CREW RETURNED TO STATION.  INDICATION SYSTEM MALFUNCTION.  REPLACED TEMP PROBLE DUE OT SUSPECTED OIL INFILTRATION FROM CONNECTOR SIDE, REPAIRED OIL TEMP BULB CONNECTOR, AND REPLACED VENRNATHERM VALVE.  OIL SAMPLE WAS TAKEN, OIL WAS CHECKED FOR BURNING OR BURNED ODOR, NONE WAS NOTED.  HALF HOUR GROUND RUN WAS PERFORMED, FOLLOWED BY A TEST FLIGHT.  NO FURTHER DISCREPANCIES WERE NOTED.  (M)
